RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 3, Pages 466–472 (Mi mz113)  

Admissible Functions for the Positive Octant

A. L. Yakymiv

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In this paper, we give examples of admissible functions for the positive octant, which are multidimensional generalizations of regularly varying functions of a single variable introduced by J. Karamata in 1930. For an arbitrary closed convex acute solid $n$-dimensional cone, admissible functions were introduced by Yu. N. Drozhzhinov and B. I. Zav'yalov in 1984 in connection with applications to Tauberian theory and mathematical physics. Results in the asymptotics of multidimensional infinitely divisible distribution laws at infinity were obtained by the author in 2003 by applying admissible functions of the cone.

DOI: https://doi.org/10.4213/mzm113

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:3, 432–437

Bibliographic databases:

UDC: 517.5
Received: 28.10.2003

Citation: A. L. Yakymiv, “Admissible Functions for the Positive Octant”, Mat. Zametki, 76:3 (2004), 466–472; Math. Notes, 76:3 (2004), 432–437

Citation in format AMSBIB
\Bibitem{Yak04}
\by A.~L.~Yakymiv
\paper Admissible Functions for the Positive Octant
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 3
\pages 466--472
\mathnet{http://mi.mathnet.ru/mz113}
\crossref{https://doi.org/10.4213/mzm113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113089}
\zmath{https://zbmath.org/?q=an:1068.60024}
\elib{https://elibrary.ru/item.asp?id=13447623}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 3
\pages 432--437
\crossref{https://doi.org/10.1023/B:MATN.0000043471.66943.a3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044242107}


Linking options:
  • http://mi.mathnet.ru/eng/mz113
  • https://doi.org/10.4213/mzm113
  • http://mi.mathnet.ru/eng/mz/v76/i3/p466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:127
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020